MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251080
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilation balloon catheter device was to be used during a ureteroscopy (urs) procedure performed on (b)(6) 2023.During preparation, the catheter was bent in the middle.The procedure was completed with another uromax ultra dilation balloon catheter device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be good.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of catheter bent.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of catheter bent.Block h10: investigation result a visual examination of the returned complaint device found that the balloon was tightly folded which indicates that the device was not subjected to positive pressure.A visual examination was performed to the tip or markerbands and no issue were noted.A visual, tactile and microscopic analysis was performed, and the shaft of the device was kinked at proximately 410mm distal of the hub of the device.The reported problem is most likely due to excessive force being applied when handling the device during preparation for the procedure which could have possible affected the device performance and its intended purpose.Therefore, the most probable root cause is unintended use error caused or contributed to event.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilation balloon catheter device was to be used during a ureteroscopy (urs) procedure performed on (b)(6) 2023.During preparation, the catheter was bent in the middle.The procedure was completed with another uromax ultra dilation balloon catheter device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be good.The device was not return.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC IRELAND LIMITED
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17599279
Report Number3005099803-2023-04547
Device Sequence Number6712797
Product Code KOE
UDI-Device Identifier08714729341185
UDI-Public08714729341185
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2025
Device Model NumberM0062251080
Device Catalogue Number225-108
Device Lot Number0029159012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale